# SDR DL764070313

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 18,512 hours, 5,747 cycles
- System (JASC): 2760 · Drag Control System
- Part: Power Supply
- Part number: 285T0017201
- Condition: Overheated
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, SPOILER LIGHT ILLUMINATED.  SPOILER EICAS ADVISORY MESSAGE RECEIVED.  RESET CSEU POWER SUPPLY MODULE.  ERASE MSG AND GOIN OUT      SPOILER LIGHT IN OVERHEAD PANEL.  NOW GOOD FOR FLIGHT CKD OPS OK.
